MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE LP; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE LP; CATHETER, PERCUTANEOUS
Catalog Number 9-TVLPC4F90/080
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code Tricuspid Valve Insufficiency/ Regurgitation (4453)
Date of Event 05/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a amplatzer piccolo occluder 4 mm x 2 mm was selected for an implant using a 4f amplatzer torqvue low profile catheter.During standard placement process of piccolo device, the physician noted moderate tricuspid regurgitation following piccolo placement and standard echocardiogram imaging.After the procedure a thorough echocardiogram was completed and tricuspid valve regurgitation was noted.The physician believed the occluder was damaged from the non-abbott catheter or the 4f amplatzer torqvue low profile catheter.He stated he felt a slight hang up as he was passing the 4f amplatzer torqvue low profile catheter over the non-abbott wire.He assumed the damage occured during this point in the procedure based on the slight pressure felt during this catheter exchange and initial insertion of the4f amplatzer torqvue low profile catheter over the non-abbott wire.The device was explanted, it is unknown if a new device was implanted.The patient is stable.
 
Additional Manufacturer Narrative
An event of moderate tricuspid regurgitation following piccolo placement and occluder damage due to catheter exchange and initial insertion of catheter over guidewire was reported.A returned device assessment could not be performed as the device was not returned for analysis.No additional information was provided.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
AMPLATZER TORQVUE LP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key19396550
Report Number2135147-2024-02401
Device Sequence Number15376032
Product Code DQY
UDI-Device Identifier00811806012926
UDI-Public00811806012926
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K131063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number9-TVLPC4F90/080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 DA
Patient SexFemale